MAUDE Adverse Event Report: INTRINSIC THERAPEUTICS, INC BARRICAID IMPACTOR

INTRINSIC THERAPEUTICS, INC BARRICAID IMPACTOR
Model Number BAR-IMPACTOR
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Hernia (2240)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or information another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.
 
Event or Problem Description
While investigating a report of an impactor damaging an implant during use, it was determined that the patient had later rehernated and a reoperation was performed.The damaged portion of the implant was removed during this revision surgery.

Brand Name
BARRICAID IMPACTOR
Common Device Name
IMPACTOR
Manufacturer (Section D)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer (Section G)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer Contact
nicholas grow
30 commerce way
woburn, MA 01801
7819320222
MDR Report Key22484783
Report Number3006232063-2025-00030
Device Sequence Number8544188
Product Code LXH
UDI-Device IdentifierM906BARIMPACTOR0
UDI-PublicM906BARIMPACTOR0
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P160050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBAR-IMPACTOR
Device Catalogue Number400906-A
Device Lot Number08272402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown